# SDR IXXA110068O

- Difficulty date: October 11, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Lt Wing Root
- Part time: 77,494 hours, 17,580 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, THE CREW SMELLED A STRONG FUEL ODOR IN COKPIT WITH PACKS OFF. THEY CONTINUED ON WITH THE FLIGHT AND LANDED WITHOUT FURTHER INCIDENT.  MX TROUBLESHOT SYS AND FOUND FUEL LEAK AT INBD LT WING OVER WING ROOT.  THEY CLEANED, RESEALED, LEAK CHECKED GOOD IAW AMM 28-11-00. ACFT WAS RETURNED TO SERVICE.
